Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1065
Chatterjee, K., & Osang, G. F. (2017). Pushdown reachability with constant treewidth. Information Processing Letters, 122, 25–29. https://doi.org/10.1016/j.ipl.2017.02.003
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, U., & Edelsbrunner, H. (2017). The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society, 369(5), 3741–3762.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica, 37(5), 887–910. https://doi.org/10.1007/s00493-016-3308-y
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics, 308, 627–644. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, U., Kerber, M., Reininghaus, J., & Wagner, H. (2017). Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation, 78, 76–90. https://doi.org/10.1016/j.jsc.2016.03.008
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
Heiss, T., & Wagner, H. (2017). Streaming algorithm for Euler characteristic curves of multidimensional images. In M. Felsberg, A. Heyden, & N. Krüger (Eds.) (Vol. 10424, pp. 397–409). Presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden: Springer. https://doi.org/10.1007/978-3-319-64689-3_32
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Z., & Zastrow, A. (2017). A new topology on the universal path space. Topology and Its Applications, 231, 186–196. https://doi.org/10.1016/j.topol.2017.09.015
View | DOI
 
2017 | Journal Article | IST-REx-ID: 718
Edelsbrunner, H., Nikitenko, A., & Reitzner, M. (2017). Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability, 49(3), 745–767. https://doi.org/10.1017/apr.2017.20
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, P., Edelsbrunner, H., Van De Weygaert, R., Vegter, G., Kerber, M., Jones, B., & Wintraecken, M. (2017). The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society, 465(4), 4281–4310. https://doi.org/10.1093/mnras/stw2862
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, A., & Vysotsky, V. (2017). On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly, 124(7), 588–596. https://doi.org/10.4169/amer.math.monthly.124.7.588
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko, A. (2017). Discrete Morse theory for random complexes . IST Austria. https://doi.org/10.15479/AT:ISTA:th_873
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, A., & Karasev, R. (2017). A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society, 49(4), 690–693. https://doi.org/10.1112/blms.12062
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, T., Huber, S., & Palfrader, P. (2017). Planar matchings for weighted straight skeletons. International Journal of Computational Geometry and Applications, 26(3–4), 211–229. https://doi.org/10.1142/S0218195916600050
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, H., & Wagner, H. (2017). Topological data analysis with Bregman divergences (Vol. 77, pp. 391–3916). Presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner, H., & Nikitenko, A. (n.d.). Poisson-Delaunay mosaics of order k. ArXiv:1709.09380.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 521   OA
Austin, K., & Virk, Z. (2017). Higson compactification and dimension raising. Topology and Its Applications, 215, 45–57. https://doi.org/10.1016/j.topol.2016.10.005
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, M., Jablonski, G., & Mrozek, M. (2017). Finding eigenvalues of self-maps with the Kronecker canonical form. In I. Kotsireas & E. Martínez-Moro (Eds.) (Vol. 198, pp. 119–136). Presented at the ACA: Applications of Computer Algebra, Kalamata, Greece: Springer. https://doi.org/10.1007/978-3-319-56932-1_8
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed